ID 88
Author
Shinohara, Yoshitane Department of Applied Mathematics Faculty of Engineering Tokushima University
Content Type
Departmental Bulletin Paper
Description
The paper notes that the numerically integrable solutions of ordinary differential equations must not be numerically ill conditioned on the interval in question.
Journal Title
Journal of mathematics, Tokushima University
ISSN
00754293
NCID
AA00701816
Volume
23
Start Page
41
End Page
44
Sort Key
41
Published Date
1990-02-24
Remark
公開日:2010年1月24日で登録したコンテンツは、国立情報学研究所において電子化したものです。
FullText File
language
eng